# SDR SWIA202053204

- Difficulty date: August 25, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRAP/SHIM ON JOB: 4 OP: 109, FOUND CORROSION ON FLOOR CROSS BEAM FS 349 LBL 9.  C-CHECK RO 10/9/2020.  REPAIRED FLOOR CROSS BEAM LBL 9.0 AT FS 349 BY REMOVING CORROSION AND INSTALLING NEW PACK AND FABRICATED SHIM, REF REO.
